African Diaspora Journal of Mathematics

On a New Hilbert's Type Inequality

Guangsheng Chen

Full-text: Open access

Abstract

By introducing some parameters and estimating the weight coefficient, we establish a new Hilbert's type inequality with a best constant factor. As applications, the reverse form, some particular results and the equivalent form are considered.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 10, Number 2 (2010), 145-152.

Dates
First available in Project Euclid: 29 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1291058609

Mathematical Reviews number (MathSciNet)
MR2774266

Zentralblatt MATH identifier
1242.26025

Subjects
Primary: 26D15

Keywords
Hilbert's inequality Hölder's inequality weight coefficient

Citation

Chen, Guangsheng. On a New Hilbert's Type Inequality. Afr. Diaspora J. Math. (N.S.) 10 (2010), no. 2, 145--152. https://projecteuclid.org/euclid.adjm/1291058609


Export citation